Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 16
Issue 4, 1827–2458
Issue 3, 1253–1825
Issue 2, 621–1251
Issue 1, 1–620

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Formes différentielles généralisées sur une opérade et modèles algébriques des fibrations

David Chataur

Algebraic & Geometric Topology 2 (2002) 51–93

arXiv: math.AT/0202262


We construct functors of generalized differential forms. In the case of nilpotent spaces of finite type, they determine the weak homotopy type of the spaces. Moreover they are equipped, in an elementary and natural way, with the action of cup-i products. Working with commutative algebras up to homotopy (viewed as algebras over a cofibrant resolution of the operad of commutative algebras), we show using these functors that the model of the fiber of a simplicial map is the cofiber of the algebraic model of this map.


On construit des foncteurs de formes différentielles généralisées. Ceux-ci, dans le cas d’espaces nilpotents de type fini, déterminent le type d’homotopie faible des espaces. Ils sont munis, d’une manière élémentaire et naturelle, de l’action de cup-i produits. Pour les algèbres commutatives à homotopit prés (algèbres sur une résolution cofibrante de l’opérade des algèbres commutatives), on démontre en utilisant les formes différentielles généralisées que le modèle de la fibre d’une application simpliciale est la cofibre du modèle de ce morphisme.

modèles algébriques, formes différentielles, opérades, suites spectrales
Mathematical Subject Classification 2000
Primary: 18D50
Secondary: 55P43, 55P48, 55T99
Forward citations
Received: 17 October 2001
Accepted: 1 February 2002
Published: 5 February 2002
David Chataur
Centre di Recerca Matemática
Institut d’Estudis Catalans
Apartat 50 E
08193 Bellaterra